Go Back   CruiseMates Cruise Community and Forums > Practical Advice > Health at Sea
Register Forgot Password?

Health at Sea Questions on the treatment of sea sickness and other cruise-related health topics.

Reply
 
LinkBack Thread Tools Search this Thread Display Modes
  #1 (permalink)  
Old September 5th, 2001, 04:31 PM
Member
Passenger
 
Join Date: Mar 2001
Posts: 72
Default reaction to bonine ?

Hi,

I took Bonine for seasickness on my last cruise and experienced a rather unpleasant reaction. I felt like I was wired up on way too many cups of coffee; very jumpy, nervous and restless. I'm assuming this isn't a common side effect since most people worry that the seasickness meds will make them drowsy. It certainly wasn't any fun trying to sleep with a feeling like I was going to jump out of my skin.

Are there any other o-t-c seasickness remedies which would not cause these problems?

Thanks very much
Bev
Reply With Quote
Sponsored Links
  #2 (permalink)  
Old September 7th, 2001, 04:09 PM
Senior Member
Admiral
 
Join Date: Aug 2000
Location: New England
Posts: 2,420
Default Re: reaction to bonine ?

Bev, Seabands are totally non-medicinal. You can find them even at Walmart for about $5. Worth a try.
Reply With Quote
  #3 (permalink)  
Old January 17th, 2002, 11:21 PM
Senior Member
First Mate
 
Join Date: Aug 2000
Posts: 319
Default Re: reaction to bonine ?

Please try to find Marezine. It is an over the counter drug and works well without making you sleepy and tired. Also, no wired, nervous feelings. There is a 1- 800-535-3823 number on the box that I have where you may call with questions between 9AM and 5PM Eastern Time. If you have a problem finding it, you might call and ask who would carry it in your area. Good luck.
Sharon
Reply With Quote
Reply

Bookmarks

Tags
bonine, reaction

Similar Threads
Thread Thread Starter Forum Replies Last Post
Allergic Reaction on Norwegian Epic (NCL) Paul Motter Health at Sea 4 August 19th, 2010 03:51 PM
A positive drug reaction Mike M Chit - Chat for Cruisers 10 August 25th, 2004 04:56 AM
reaction after removing patch laceyjane Chit - Chat for Cruisers 12 March 7th, 2004 09:08 PM
reaction after removing the patch laceyjane Ask CruiseMates Staff 3 March 3rd, 2004 02:46 PM
Reaction to meclizine HCI? Debbie Health at Sea 3 July 7th, 2001 02:38 PM


Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On


 

All times are GMT -4. The time now is 12:35 AM.
design by: Themes by Design

Powered by vBulletin® Version 3.8.7 Beta 1
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Friendly URLs by vBSEO 3.6.1